MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4012
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Discomfort (2330); Arthralgia (2355); Ambulation or Postural Difficulties (2544); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Concomitants: unkown truliant insert from 2020.5603049, 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t 5611018, 200-07-35 - advanced patella 35mm 3 peg implant 5699869, 201-78-15 - holding pin mini sharp point 4 pk pending investigation.
 
Event or Problem Description
It was reported that a patient had a right knee revision, reason not provided.Initial implant (b)(6) 2018 and a total knee revision on (b)(6) 2023.Total revision approximately 4 years 10 months after initial implant.For all other implants and the patient was revised to exactech devices.Reported event is not related to breakage of device and did not lead to surgical delay/prolongation.Patient was last known to be in stable condition following the event.There is no other patient/medical information provided.There is no information about the revision surgical procedure provided.There is no other information provided.
 
Additional Manufacturer Narrative
Additional manufacturer narrative- h6.Health effect - clinical code & medical device problem code.Correction- d4 tibial insert information is unknown, d6a for tibial insert date.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h4, h6.Mdr section codes updated/corrected: b, c, d, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key18518328
Report Number1038671-2024-00092
Device Sequence Number7698704
Product Code JWH
UDI-Device Identifier10885862304469
UDI-Public10885862304469
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2026
Device Catalogue Number02-022-35-4012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer06/04/2024
10/15/2025
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date06/04/2024
10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight124 KG